# SDR AALA20110208DFW01

- Difficulty date: February 8, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N7519A
- Make and model: Doug DC-9-82
- Aircraft serial: 49896
- Aircraft time: 60,055 hours, 31,157 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Condition: Broken
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED WITH CDL FOR LEFT WING LOWER FORWARD PYLON VIBRATOR ABSORBER MISSING.  FOUND THE BOLT HEAD BROKEN OFF OF THE BOLT WHERE THE VIBRATOR ISOLATOR MOUNTS.  THIS IS THE SAME BOLT THAT ATTACHES THE ENGINE MOUNT TO THE FRAME.  REF IPC 71-20-00-04 FIGURE 04 SHEET 1 ITEM 430.  REPLACED BOLT.
